# SDR UIEA2017072701325

- Difficulty date: July 25, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 84,813 hours, 22,026 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Filter
- Part number: 63E401
- Condition: Not Reported
- Location: Rt Idg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT IDG VALVE STATUS MSG. REMOVED AND REPLACED IDG AIR SHUTOFF VALVE PNEUMATIC FILTER AS PER AMM 24-11-07 OPS TEST NORMAL ON ENG RUN UP, STATUS MSG CLEARED.
